Terbinafine 250 MG?
- 10 Oct 2010 by davani10032
- fungi-nail, lamisil oral granules, lamisil topical, onychomycosis - fingernail, onychomycosis - toenail, terbinafine
I am a 23 year old male and I have been using terbinafine 250 mg for the past 3 months, since then, I see a new much whiter layer coming from the bed of most toe nails. However, the toe which had the most sever problem ( the one next to the big toe), doesn't show much of improvement. To mention, the big toenails were completely healthy before the treatment started and they still are. I was wondering if I should continue taking this medicine. Is it safe?
I have been taking a liver function test every month. The results between the 30 days test and 60 days test were showing significant difference in a couple categories which are:
bilirubin total going from .72 to 1.21
AST going from 12 to 30
Also, the indirect bilirubin was listed as .9 in the second test and wasn't taken in the first one.
Please advice me on what I should do.
Thank you very much for your help.
3 Nov 2010
I recommend that you discuss this with your doctor - he/she needs to evaluate the condition and decide whether you need to continue taking terbinafine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there any other drug other than Lamisil that could be used to treat nail infection? Lamisil seems potentially dangerous (side effects) and it is ...
3 answers • 2 Aug 2009
I took a three month dose of Lamisil pills for toenail fungus. After finishing I waited for three months and all visual signs of the fungus had ...
1 answer • 17 Aug 2010
How terbinafine is effective in Diabetic foot care i.e onycomycosis? Is there any drug interaction reported with terbinafine because in Diabetis ...
1 answer • 22 Aug 2010
Does this so called fungus attacks your body from the outside or does it hibernates in your blood stream and comes to the extremities to feed and ...
1 answer • 30 Sep 2011
i have been taking terbinafine for about two or three weeks now . and usually i do not go to the bathroom every day unless i have an upset stomac,any ...
2 answers • 8 Nov 2012